# SDR DALA2016102307493

- Difficulty date: October 22, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 72,973 hours, 32,509 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Box Beam
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE BOX BEAM UPPER FLANGE RIGHT SIDE CRACK INDICATION AT MIDDLE AND AFT HOLES WITH HFEC ROTOTEST.  REPAIRED PER AMDS 5310-01450-02.
